# SDR AALA20140614003

- Difficulty date: June 14, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- Aircraft time: 74,113 hours, 39,033 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sense Line
- Condition: Disconnected
- Location: Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED BOTH AIR CONDITIONING PACKS INOPERATIVE.  RT PACK WAS PLACARDED PRIOR TO DEPARTURE.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  FOUND LT PACK PRESS SENSING LINE LOOSE & DISCONNECTED DURING TROUBLESHOOTING IAW AMM 21-20-00-101.  RE-INSTALLED SENSE LINE ON LT PACK & ACCOMPLISHED MPM & MEL IAW 21-01A ON RT PACK.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
